# SDR CA001110033

- Difficulty date: November 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 601R510087
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT DURING SELECTION OF THE LANDING GEAR TO THE DOWN POSITION, THE LANDING GEAR SELECTOR HANDLE BROKE. THE LANDING GEAR DID EXTEND TO A DOWN AND LOCKED POSITION AND THE AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED, REPLACED AND TESTED THE LANDING GEAR HANDLE PANEL ASSY IAW AMM. AIRCRAFT BACK IN SERVICE.
